A háromszög oldalainak egy transzformációjáról

Csete, Lajos: A háromszög oldalainak egy transzformációjáról. Iskolakultúra, (4) 24. pp. 62-65. (1994)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1994_024_062-065.pdf

Download (989kB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 4
Number: 24
ISSN: 1215-5233
Date: 1994
Page Range: pp. 62-65
Additional Information: Bibliogr.: 65. p.
Uncontrolled Keywords: Matematika
Date Deposited: 2018. Sep. 28. 09:29
Last Modified: 2019. Nov. 06. 14:11
URI: http://misc.bibl.u-szeged.hu/id/eprint/44498

Actions (login required)

View Item View Item